# SDR AALA202108031393

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: D5725903800000
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON TOP SKIN PANEL ON WING AT REAR SPAR AND RIB 14. INSTALLED EXTERNAL DOUBLER REPAIR REF EA 328413.
